Peroxisomes proliferate

Leiper, J. M. , Birdsey, G. M. and Oatey, P. B. (1995) Peroxisomes proliferate. Trends in Cell Biology, 5(11), pp. 435-437. (doi:10.1016/S0962-8924(00)89103-5) (PMID:14732049)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Leiper, Professor James
Authors: Leiper, J. M., Birdsey, G. M., and Oatey, P. B.
College/School:College of Medical Veterinary and Life Sciences > Institute of Cardiovascular and Medical Sciences
Journal Name:Trends in Cell Biology
Publisher:Elsevier
ISSN:0962-8924
ISSN (Online):1879-3088

University Staff: Request a correction | Enlighten Editors: Update this record